# SDR 07FDEA00663

- Difficulty date: March 6, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 51,055 hours, 19,129 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CARGO COMPARTMENT STA 795 RBL 48,SEAT TRACK IS GOUGED.  REMOVED AND REPLACED SEAT TRACK SECTION IAW DC/MD10 SRM 53-70-00 FIG 1 VOL.I, 51-21-01 VOL II PG1-18.  MAJOR REPAIR, MECH 2579, QC227.
